# SDR 07FDEA05140

- Difficulty date: December 26, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 13,419 hours, 7,245 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752013
- Part serial: 98342H4785
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTS FWD WINDSHIELD SHATTERED IN CRUISE.  REMOVED AND REPLACED CAPT'S WINDSHIELD PANEL, WINDOW HEAT PROTECTION CONTROLLER AND WINDSHIELD TEMP REGULATOR.  WINDOW INSTALLATION COMPLETED IAW MM 56-11-11-4.
